# SDR AT9900098

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FORWARD PIT NR 2 AND NR 3 LOWER SIDE WALL PANEL HAS A  4 CRACK AND 8 HOLE.  REMOVED, REPLACED, FABRICATED, TRIMMED, AND DRILLED NEW PANELS IAW DC9 SRM 51-30-0, 53-21-0, MM 25-52-1, AND RES NR 982221.
